On completeness and the basis property of the eigenvectors and associated vectors of $J$-selfadjoint
Doklady Akademii Nauk, Tome 253 (1980) no. 5, pp. 1033-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_5_a0,
author = {T. Ya. Azizov},
title = {On completeness and the basis property of the eigenvectors and associated vectors of $J$-selfadjoint},
journal = {Doklady Akademii Nauk},
pages = {1033--1035},
year = {1980},
volume = {253},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_5_a0/}
}
T. Ya. Azizov. On completeness and the basis property of the eigenvectors and associated vectors of $J$-selfadjoint. Doklady Akademii Nauk, Tome 253 (1980) no. 5, pp. 1033-1035. http://geodesic.mathdoc.fr/item/DAN_1980_253_5_a0/